Bifurcation from an equilibrium of the steady state Kuramoto-Sivashinsky equation in two spatial dimensions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

9 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)103-114
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume12
Issue number1
Publication statusPublished - 2002

Abstract

The paper deals with the steady state bifurcations of the Kuramoto-Sivashinsky (K-S) equation in two spatial dimensions with zero mean and periodic boundary value conditions. Applying the perturbation method, asymptotic expressions of the steady state solution branches that have bifurcated from the equilibrium are obtained. Furthermore, stability of the bifurcated solution branches is discussed.

Citation Format(s)